# SDR 251TR0010

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,136 hours, 24,861 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transducer
- Part number: 655153412
- Condition: Failed
- Location: Autothrottles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES INTERMITTENT.  AUTO THROTTLES PLACED ON MEL 22-1.  08/28/2004:  REPLACED LINEAR VELOCITY DISPLACEMENT TRANSDUCER ON THE NR 1 ENGINE.  OPS CHECKS OK PER MM 22-30-00.
